# SDR AALA201509299001

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 68,061 hours, 25,448 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Defective
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1823 R2 DOOR VIEWING WINDOW FOGGED.  R & R R2 DOOR VIEWING WINDOW IAW AMM 56-31-02.
